Pacific Journal of Mathematics

A note on a theorem of Hill.

Phillip Griffith

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 279-284.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982967

Mathematical Reviews number (MathSciNet)
MR0245613

Zentralblatt MATH identifier
0201.04201

Subjects
Primary: 16.40

Citation

Griffith, Phillip. A note on a theorem of Hill. Pacific J. Math. 29 (1969), no. 2, 279--284. https://projecteuclid.org/euclid.pjm/1102982967


Export citation

References

  • [1] H. Bass, Finitistic homological dimension and a homological generalization of semi- primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488.
  • [2] S. U. Chase, Direct products of modules, Trans. Amer. Math. Soc. 97 (1960), 457- 473.
  • [3] C. Faith and E. A. Walker, Direct sum representations of injective modules, J. of Algebra 5 (1967), 203-221.
  • [4] L. Fuchs, Abelian groups, Hungarian Academy of Sciences, Budapest, 1958.
  • [5] P. Hill, On the decomposition of groups (to appear).
  • [6] I. Kaplansky, Projective modules, Ann. of Math. 68 (1958), 372-377.
  • [7] R. B. Warfield, Purity and algebraic compactness for modules (to appear).